Open Access
Translator Disclaimer
February 2013 A fully Bayesian parametric approach for cytogenetic dosimetry
Carlos Daniel Paulino, Giovani L. Silva, Márcia Branco
Braz. J. Probab. Stat. 27(1): 70-83 (February 2013). DOI: 10.1214/11-BJPS152


This paper describes a new statistical analysis strategy to problems of cytogenetic dosimetry involving ordinal polythomous responses. Models relating the multivariate response to dose take the data ordinality into account and are analysed in a fully Bayesian fashion in the application here considered. In particular, these models are compared in order to select the best one for purposes of drawing inferences of interest and dose prediction is naturally addressed by its practical importance. This work was motivated by an in vitro experimental study on radiation exposure of human blood cell cultures, previously analysed in the literature by other methods, but its interest holds in many other applications of the biological and environmental field involving data sets yielded from the same type of assays for genetic damage.


Download Citation

Carlos Daniel Paulino. Giovani L. Silva. Márcia Branco. "A fully Bayesian parametric approach for cytogenetic dosimetry." Braz. J. Probab. Stat. 27 (1) 70 - 83, February 2013.


Published: February 2013
First available in Project Euclid: 16 October 2012

zbMATH: 1253.62085
MathSciNet: MR2991779
Digital Object Identifier: 10.1214/11-BJPS152

Keywords: Bayesian methods , Calibration , categorical data , continuation-ratio logits , nonlinear structural model

Rights: Copyright © 2013 Brazilian Statistical Association


Vol.27 • No. 1 • February 2013
Back to Top